Jump to content

I am so scared


[Li...]

Recommended Posts

15 months free from benzo and my head is amess,today I slept most of the day,I'm reducing prestique,I am scared I can't think atraight feel like I'm going mad please help.A friend took me away on the weekend and I couldn't feel excited anything just numb then I came home to pick up my 12 year old from my parents and one of my sisters gave me a hard time for leaving my son their the weekend mind you her 2 boys live their she can't be bothered to care for them herself.I don't know what to do anymore.
Link to comment
Share on other sites

At this point it's possible that you're experiencing the decrease in Prestique, though I'd never rule out that it still could be a wave from benzo wd. Did your doctor tell you how to decrease the Prestique?
Link to comment
Share on other sites

Star's point on Prestique is a really important one.  I had horrible withdrawals trying to come off my Lexapro too quickly.

 

Draftsman

Link to comment
Share on other sites

[51...]

Star is pretty much on the money. I never had problems coming off an A/D but Effexor.

 

Please hang in there, and give us an update.

 

S#

Link to comment
Share on other sites

Thankyou guys, I've been on and off meds since I stopped the valium, I am really looking forward to being on nothing for a change, I think a/d and other meds can do more harm then good to your mind,
Link to comment
Share on other sites

I moved your thread to other prescribed meds, so that others who have tried Pristique can chime in tell you of their experience.

 

As others have said, I believe the symptoms you are experiencing are from the Pristique.  Are you following a safe reduction plan with your doctor?

 

Also, you might like to check out www.askapatient.com .  Type in the name of your medicine, and you can see what others have experienced with it.

 

I truly hope you feel better soon. :therethere:

Link to comment
Share on other sites

I am 6 months off and have tried many times to reduce my Lexapro but had to go back up each time. How were you feeling before the Pristique reduction??
Link to comment
Share on other sites

Discontinuation of Treatment with Pristiq

Discontinuation symptoms have been systematically and prospectively evaluated in patients treated with Pristiq during clinical studies in Major Depressive Disorder. Abrupt discontinuation or dose reduction has been associated with the appearance of new symptoms that include dizziness, nausea, headache, irritability, insomnia, diarrhea, anxiety, fatigue, abnormal dreams, and hyperhidrosis. In general, discontinuation events occurred more frequently with longer duration of therapy.

 

During marketing of SNRIs (Serotonin and Norepinephrine Reuptake Inhibitors), and SSRIs (Selective Serotonin Reuptake Inhibitors), there have been spontaneous reports of adverse events occurring upon discontinuation of these drugs, particularly when abrupt, including the following: dysphoric mood, irritability, agitation, dizziness, sensory disturbances (e.g., paresthesia, such as electric shock sensations), anxiety, confusion, headache, lethargy, emotional lability, insomnia, hypomania, tinnitus, and seizures. While these events are generally self-limiting, there have been reports of serious discontinuation symptoms.

 

Patients should be monitored for these symptoms when discontinuing treatment with Pristiq. A gradual reduction in the dose rather than abrupt cessation is recommended whenever possible. If intolerable symptoms occur following a decrease in the dose or upon discontinuation of treatment, then resuming the previously prescribed dose may be considered. Subsequently, the physician may continue decreasing the dose, but at a more gradual rate.

http://www.drugs.com/pro/pristiq.html#Gee4c7864-003d-480d-9a47-4010f8dfc9e0

 

Just thought I would share this with you.

 

Be safe,

Mike

 

Link to comment
Share on other sites

×
×
  • Create New...